Skip to main content

Rui Loja Fernandes

Lois M. Lackner Professor in Mathematics

Research Interests

Differential geometry, Poisson geometry, integrable systems and Lie theory.

Additional Campus Affiliations

Professor, Mathematics
Lois M. Lackner Professor, Mathematics

Recent Publications

Bursztyn, H., & Fernandes, R. L. (2023). A Conversation with Alan Weinstein. Notices of the American Mathematical Society, 70(1), 125-133.

Loja Fernandes, R., & Mărcuţ, I. (2023). Multiplicative Ehresmann connections. Advances in Mathematics, 427, Article 109124.

Contreras, I., & Fernandes, R. L. (2021). Genus Integration, Abelianization, and Extended Monodromy. International Mathematics Research Notices, 2021(14), 10798-10840.

Fernandes, R. L., & Zhang, Y. (2021). LOCAL and GLOBAL INTEGRABILITY of LIE BRACKETS. Journal of Geometric Mechanics, 13(3), 355-384.

Fernandes, R. L., & Struchiner, I. (2021). The classifying Lie algebroid of a geometric structure II: G-structures with connection. Sao Paulo Journal of Mathematical Sciences, 15(2), 524-570.

View all publications on Illinois Experts